MathSciNet Relay Station
MathSciNet bibliographic data
MR2400629 26A33 (65L05)
Hu, Yizheng; Luo, Yong; Lu, Zhengyi Analytical solution of the linear fractional differential equation by Adomian decomposition method. J. Comput. Appl. Math. 215 (2008), no. 1, 220–229.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement